# SDR SWAA021847

- Difficulty date: August 14, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N707SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27841
- Aircraft time: 14,532 hours, 9,345 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Fitting
- Part number: 183A42111
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, SWA SI 11038-55, FOUND LT ELEVATOR TAB NR 1, NR 2 AND NR 3 ATTACH LUGS WORN.  REMOVED AND REPLACED LEFT ELEVATOR ATTACH LUGS PER MM.
